# SDR USAA051502

- Difficulty date: December 12, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N783AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 40,702 hours, 40,702 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 615
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK FS 615 RIGHT SIDE ON INNER CORD ANGLE JUST BELOW CABIN FLOOR.  REMOVED DAMAGE, FABRICATED AND INSTALLED FILLERS AND DOUBLERS IAW TR 53062-01, DEFECT SIZE: 1.5".
